Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes leftsided body pain?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have gone to the er three times within this year. I am suffering a pain on my left side since January 8th of this year and up to now it has not gone away. They have found 5 fibroids that are 1cm and possibly hemorrhage cysts on my kidney/uterus. I asked the doctor can that cause a pain and he stated unlikely I also have sigmoid diverticulosis, but it is not inflamed. Had it been inflamed I would have received antibiotics. I have been taken vicodin for my back problems for almost 5 years no every day, but usually when I have pain. Can a narcotic like vicodin cause a pain on my side What other tests need to be done on my left side. they have done ultrasounds, ct scans. I just want my pain to go away
Posted Thu, 27 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shanthi.E 4 hours later
Brief Answer: need mrore details Detailed Answer: Hello XXXX I have read your query; sorry about the pain. You are suffering from pain on the left side - is it on the upper left or lower left side? The causes differ for both locations. I do not agree with your doctor. Definitely, fibroids and hemorrhage cysts can cause pain on the left side. Why can't they? Sometimes, the fibroids are very painful especially if there is added hemorrhage. An aggravation of the existing diverticulosis can also cause pain on the left side. How was the inflammation ruled out? Was a blood count test done? Any procedures like colonoscopy done for the same? No, it is unlikely that vicodin can cause your pain. You do not need other tests now. Perhaps, manage the existing conditions of fibroids and the cysts in the kidney. What has been done in this regard? Please let me know the details, so that I can help you better. If possible, upload the recent ultrasound and CT scan reports on the right side of this query page. You must do something for the pain, get it treated. Let me know the details so that I can help you. Awaiting your response. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor